# SDR HNAA2020123100381

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,784 hours, 43,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN CEILING EMERGENCY EXIT AFT SIGN LIGHT DOES NOT TURN ON.  RESET C/B NO FIX.  REMOVED LT CABIN FLOOR PANEL 251JF TO ACCESS EMERGENCY BATTERY RESEATED NR 3 EMERGENCY BATTERY CANNON PLUG.  OPERATIONS CHECK GOOD INSTALLED FLOOR PANEL 251JF USING RETAINED HARDWARE OK FOR SERVICE AT THIS TIME PERFORMED.  OPERATIONS CHECK, IAW W/C 33-70-17.
